# SDR DJFA2009016

- Difficulty date: April 28, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N493LX
- Make and model: Beech 400A
- Aircraft serial: RK244
- Aircraft time: 7,280 hours, 6,094 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Hydraulic Line
- Part number: AE1009195G0124
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, O
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE INSTALLATION, MX DISCOVERED THE RT THRUST REVERSER HYDR SUPPLY LINE LEAKING.  UPON FURTHER INSPECTION, IT WAS FOUND THAT THE LINE RUPTURED INTERNALLY.  THE LINE WAS REPLACED.
